# SDR FDEA201504041151

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 667 hours, 24,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN ALL THE WAY FWD TO LOCKED OPEN POSITION.  LUBED DOOR HINGE TORQUE TUBE.  DOOR OPENS & CLOSES NORMALLY.
